# SDR GTIA2022012736244

- Difficulty date: January 27, 2022
- Submitted: January 27, 2022
- Operation: Air carrier
- Aircraft: N686NK
- Make and model: Airbus A321-231
- Aircraft serial: 8141
- Aircraft time: 12,612 hours, 5,417 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Odor
- Location: Nr 2
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ON DECENT AT APPROX 15,000 FT NOTICED FUMES IN CABIN F/A STATED THE CABIN SMELLED LIKE PAINT THINNER COMPLIED W/ FUME PROCEDURE- SHUT DOWN PACK 2 FUMES IN FLT DECK DISAPATED BUT REMAINED IN CABIN.-SOURCE IDENTIFY AS TYPE 6 PACK 2 AS PER TSM 05-50-00-810-831-A. PERF. LEVEL A DECON OF ECS AS PER AMM 21-00-00. NO SMELL DETECTED. OK FOR CONT. SERV.
